# SDR IPXA2022031780209

- Difficulty date: March 7, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 23,590 hours, 14,806 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 202473063C
- Condition: Cracked
- Location: Spoiler 5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CLT ING TE FIXED STRUCTURE AT SPOILER 5 UPPER SURFACE SKIN HAS A CRACKREPAIRED PER SRM 57-51-12 FIG 207
